Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Dilantin

Dilantin

Anyone gets Tremors out of no where, kinda like cold chills in the head? I seem to get them when i get nervous and excited and when i get a lack of sleep. I never had them before and wondering if it's because i am off my meds hence i can't afford them.

A MyEpilepsyTeam Member said:

I Always had a Tremor more So in My roght hand thamn My left hand! Been on So many Meds, including Dilantime, Mysoline, Phenibartial, Zoloft, Depakote, Tegretol which I take now, and Gabapentin, which is the Generic brand for Neurontin. I can write a book with all the meds that I've been on. But yes I get Tremors All the time even now as I am typing this answer!

posted almost 5 years ago
A MyEpilepsyTeam Member said:

Regarding not able to afford your meds, contact the manufacturer and they will help with cost. If you do not have insurance then they will be able to send you some medication. Also ask your doctor to write to your insurance company and see what he can do. The doctor can challenge your insurance company for a medication . Otherwise contact the manufacturer of the medication and they will usually help. I'm not sure who manufactures Dilantin but you can look it up on Google.

posted about 4 years ago
A MyEpilepsyTeam Member said:

You should try to look into some type of ins so you can afford them- not good to be on one day and off the next. ( medicaid, medicare, united healthcare, etc)

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in